Vacuum solutions of a stationary drift-diffusion model
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, pp. 371-386
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1993_4_20_3_371_0,
author = {Markowich, P. A. and Unterreiter, A.},
title = {Vacuum solutions of a stationary drift-diffusion model},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {371--386},
year = {1993},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 20},
number = {3},
mrnumber = {1256074},
zbl = {0808.35152},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_3_371_0/}
}
TY - JOUR AU - Markowich, P. A. AU - Unterreiter, A. TI - Vacuum solutions of a stationary drift-diffusion model JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1993 SP - 371 EP - 386 VL - 20 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_3_371_0/ LA - en ID - ASNSP_1993_4_20_3_371_0 ER -
%0 Journal Article %A Markowich, P. A. %A Unterreiter, A. %T Vacuum solutions of a stationary drift-diffusion model %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1993 %P 371-386 %V 20 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_3_371_0/ %G en %F ASNSP_1993_4_20_3_371_0
Markowich, P. A.; Unterreiter, A. Vacuum solutions of a stationary drift-diffusion model. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 3, pp. 371-386. http://geodesic.mathdoc.fr/item/ASNSP_1993_4_20_3_371_0/
